Title: "Fuzzy Sliding Mode Control Design for Synchronization of Chaotic System"
         

Page(s): 59 - 62
Authors: BUDIMAN AZZALI BASIR    , MOHAMMAD NOH AHMAD      

Abstract

This paper presents the studied of sliding mode control for a class of chaotic system via Takagi Sugeno fuzzy model approach. The method utilized the concept of state feedback control and Lyapunov functional approach to determine the condition of asymptotically stability. The condition for asymptotically stability and the reaching condition are presented in the forms of linear matrix inequalities (LMI), thus the globalasymptotically stability of fuzzy sliding mode control via Takagi Sugeno fuzzy model approach for a class of chaotic system is determined. An example is presented to shows the feasibility and the functionality of the proposed method.